# SDR ASAA2024113054663

- Difficulty date: November 30, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 63,351 hours, 18,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7502160
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAFFLE CLIP CRACKED RH STA 500F FWD SIDE. GROUNDED - YES. FWD CARGO BAFFLE CLIP R/H STA 500F FWD SIDE REMOVED AND REPLACED IAW B737-800 SRM 51-40-02-0G-0.
